# SDR SWIA200515606

- Difficulty date: September 12, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 28,746 hours, 24,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Corroded
- Location: Pressure Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SIDE BOX STRUCTURE, CORROSION ON UPPER DOUBLER, RT SIDE, FS 473.00, ITEM FOUND AT C-CHECK INSPECTION.  CORROSION ON UPPER DOUBLER; R/H SIDE; FS 478.00 REMOVED IAW CRJ SRM 53-41-45.   BLENDED AREA REPROTECTED IAW CRJ SRM 51-21-16 (CODE A023).  MATERIAL REMOVED 0.005; MATERIAL REMAINING 0.075" AND FOUND TO BE WITHIN ALLOWABLE LIMITS IAW CRJ SRM 53-41-45.
